Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2015, Volume 16, Issue 4, Pages 212–226 (Mi cheb443)  

This article is cited in 1 scientific paper (total in 1 paper)

On coatoms and complements in congruence lattices of unars with Mal'tsev operation

A. N. Lata

Volgograd State Socio-Pedagogical University

Abstract: One important problem is studying of lattices that naturally associated with universal algebra. In this article is considered algebras $\langle A, p, f \rangle$ with one Mal'tsev operation $p$ and one unary operation $f$ acting as endomorphism with respect to operation $p$. We study properties of congruence lattices of algebras $\langle A, p, f \rangle$ with Mal’tsev operation $p$ that introduced by V. K. Kartashov. This algebra is defined as follows. Let $\langle A, f \rangle$ be an arbitrary unar and $x, y \in A$. For any element $x$ of the unar $\langle A, f \rangle $ by $f^n(x)$ we denote the result of $f$ applied $n$ times to an element $x$. Also $f^0(x)=x$. Assume that
$$M_{x, y} = \{ n\in \mathbb{N} \cup \{0\} \mid f^{n}(x) = f^{n}(y) \}$$
and also $k(x, y) = \min M_{x, y}$, if $M_{x, y} \ne \emptyset$ and $k(x, y) = \infty$, if $M_{x, y} = \emptyset$. Assume further
$$ p( x, y, z ) \stackrel{def}{=} \begin{cases} z,& åñëè k(x,y) \leqslant k(y,z)
x,& åñëè k(x,y) > k(y,z). \end{cases} $$

It is described a structure of coatoms in congruence lattices of algebras $\langle A, p, f \rangle$ from this class. It is proved congruence lattices of algebras $\langle A, p, f \rangle$ has no coatoms if and only if the unar $\langle A, f \rangle$ is connected, contains one-element subunar and has infinite depth. In other cases congruence lattices of algebras $\langle A, p, f \rangle$ has uniquely coatom.
It is showed for any congruences $\theta \ne A \times A$ and $\varphi \ne A \times A$ of algebra $\langle A, p, f \rangle$ fulfills $\theta \vee \varphi < A \times A$.
Necessary and sufficient conditions when a congruence lattice of algebras from given class is complemented, uniquely complemented, relatively complemented, Boolean, generalized Boolean, geometric are obtained. It is showed any non-trivial congruence of algebra $\langle A, p, f \rangle$ from this class has no complement. It is proved that congruence lattices of any algebra $\langle A, p, f \rangle$ from given class is dual pseudocomplemented lattice.
Bibliography: 24 titles.

Keywords: congruence lattice, complemented lattice, dual pseudocomplemented lattice, coatom (dual atom), algebra with operators, unar with Mal'tsev operation.

Full text: PDF file (255 kB)
References: PDF file   HTML file
UDC: 512.579
Received: 12.10.2015

Citation: A. N. Lata, “On coatoms and complements in congruence lattices of unars with Mal'tsev operation”, Chebyshevskii Sb., 16:4 (2015), 212–226

Citation in format AMSBIB
\Bibitem{Lat15}
\by A.~N.~Lata
\paper On coatoms and complements in congruence lattices of unars with Mal'tsev operation
\jour Chebyshevskii Sb.
\yr 2015
\vol 16
\issue 4
\pages 212--226
\mathnet{http://mi.mathnet.ru/cheb443}
\elib{https://elibrary.ru/item.asp?id=25006101}


Linking options:
  • http://mi.mathnet.ru/eng/cheb443
  • http://mi.mathnet.ru/eng/cheb/v16/i4/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Lata, “O kongruents–kogerentnykh algebrakh Risa i algebrakh s operatorom”, Chebyshevskii sb., 18:2 (2017), 154–172  mathnet  crossref  elib
  • Number of views:
    This page:111
    Full text:45
    References:53

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021